ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

September 2004 , Volume 3 , Issue 3

Select all articles

Export/Reference:

The evolution of a tumor cord cell population
Janet Dyson, Rosanna Villella-Bressan and G. F. Webb
2004, 3(3): 331-352 doi: 10.3934/cpaa.2004.3.331 +[Abstract](955) +[PDF](298.6KB)
Global existence and regularity for the Lagrangian averaged Navier-Stokes equations with initial data in $H^{1//2}$
Joel Avrin
2004, 3(3): 353-366 doi: 10.3934/cpaa.2004.3.353 +[Abstract](939) +[PDF](207.3KB)
On the Ferromagnetism equations in the non static case
Gilles Carbou, Pierre Fabrie and Olivier Guès
2004, 3(3): 367-393 doi: 10.3934/cpaa.2004.3.367 +[Abstract](767) +[PDF](279.1KB)
Remarks on the strong maximum principle for viscosity solutions to fully nonlinear parabolic equations
Francesca Da Lio
2004, 3(3): 395-415 doi: 10.3934/cpaa.2004.3.395 +[Abstract](1158) +[PDF](267.5KB)
On the Cauchy problem for a coupled system of KdV equations
Felipe Linares and M. Panthee
2004, 3(3): 417-431 doi: 10.3934/cpaa.2004.3.417 +[Abstract](978) +[PDF](255.6KB)
Kwak transformation and Navier-Stokes equations
Hyukjin Kwean
2004, 3(3): 433-446 doi: 10.3934/cpaa.2004.3.433 +[Abstract](1071) +[PDF](204.3KB)
Upper and lower bounds on Mathieu characteristic numbers of integer orders
Armando G. M. Neves
2004, 3(3): 447-464 doi: 10.3934/cpaa.2004.3.447 +[Abstract](987) +[PDF](234.2KB)
Nonradial blow-up solutions of sublinear elliptic equations with gradient term
Marius Ghergu and Vicenţiu Rădulescu
2004, 3(3): 465-474 doi: 10.3934/cpaa.2004.3.465 +[Abstract](1141) +[PDF](204.0KB)
The existence and asymptotic behavior of the evolution p-Laplacian equations with strong nonlinear sources
Zhong Tan and Zheng-An Yao
2004, 3(3): 475-490 doi: 10.3934/cpaa.2004.3.475 +[Abstract](1074) +[PDF](243.9KB)
Proper extensions of Noether's symmetry theorem for nonsmooth extremals of the calculus of variations
Delfim F. M. Torres
2004, 3(3): 491-500 doi: 10.3934/cpaa.2004.3.491 +[Abstract](1119) +[PDF](186.3KB)
Well-posedness and blow-up phenomena for the periodic generalized Camassa-Holm equation
Zhaoyang Yin
2004, 3(3): 501-508 doi: 10.3934/cpaa.2004.3.501 +[Abstract](970) +[PDF](179.1KB)
Convergence of Lindstedt series for the non linear wave equation
G. Gentile and V. Mastropietro
2004, 3(3): 509-514 doi: 10.3934/cpaa.2004.3.509 +[Abstract](885) +[PDF](167.9KB)
Twelve limit cycles in a cubic order planar system with $Z_2$- symmetry
P. Yu and M. Han
2004, 3(3): 515-526 doi: 10.3934/cpaa.2004.3.515 +[Abstract](900) +[PDF](545.8KB)
Asymptotic theory for disc-like crystal growth (II): interfacial instability and pattern formation at early stage of growth
Jian-Jun Xu and Junichiro Shimizu
2004, 3(3): 527-543 doi: 10.3934/cpaa.2004.3.527 +[Abstract](946) +[PDF](2196.1KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]